MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 140-9800
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
This product was returned to the manufacturer without any report of performance issues or adverse patient effects.The returned devices were analyzed and visual inspection revealed that interior sterile packaging was damaged.However, the instruments within the kit were subjected to a visual and functional examination, and no anomalies or defects could be confirmed.Therefore, the probable cause selected is cause traced to transport/storage.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the device was used per the instructions for use (ifu) / product label.Additionally, sterility can only be assured if the package is intact.Do not use this device if the package has been opened or damaged.Once opened, do not attempt to reuse or resterilize this product.Store in a suitable, clean area until ready for use.Use sterile packaged superion ids instruments prior to the expiration date listed on the package" as well as "inspect sterile packaged superion ids instruments and packaging to verify that no damage has occurred as a result of shipping and handling.Damage to devices or packaging may indicate the presence of unsafe product.In the event of damage to the sterile packaging, retain the package with the contents and contact boston scientific neuromodulation corporation for replacement" finally "superion ids instruments should be stored in a suitable, clean area prior to use" is noted within the ifu as a potential complication associated with the use of the device.

Brand Name
VERTIFLEX INSTRUMENT PLATFORM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25069019
Report Number3006630150-2026-02862
Device Sequence Number10714886
Product Code NQO
UDI-Device Identifier00884662000611
UDI-Public(01)00884662000611(17)290702(10)40209188
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number140-9800
Device Catalogue Number140-9800
Device Lot Number40209188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown